# SDR VNAA2012081700011

- Difficulty date: August 14, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 20,980 hours, 21,437 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOW OIL PRESSURE ON THE LEFT ENGINE.  AIRCRAFT DIVERTED AND LANDED SAFELY.  MAINTENANCE TROUBLESHOT AND REPLACED THE LEFT ENGINE AGB CARBON SEALS MATING RINGS.  OPERATIONAL CHECKS WERE PERFORMED USING THE AIRCRAFT MAINTENANCE MANUALS.   THE AIRCRAFT RELEASED FOR SERVICE.
